# SDR IPXA2019112769449

- Difficulty date: November 9, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,882 hours, 23,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: BAC15202472
- Condition: Worn
- Location: Bs 610-620
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK SEAT TRACK SCALLOP LBL 45.5 DAMAGED BETWEEN STA 610-620WORK PER 757-200 PF SRM 53-30-52-2-R PROCEDURE 1
